MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR
Model Number 398493
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to battery error message and eri.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device.As of today, the device is not available for analysis.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as the data returned for evaluation.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The returned data were thoroughly inspected.However, the root cause of the clinical observation was not determinable based on the available information.It cannot be excluded that a temporary battery voltage drop resulted in the displayed message, as mentioned in the complaint description, to alert the user in a timely manner.The data documented that the current consumption of the device was normal and as expected and the sensing and detecting functionality was not compromised.In summary, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.Based on the information available for analysis, the definite root cause of the clinical observation was not determinable.For a root cause investigation an analysis of the device itself would be required.Should the device become available for analysis, this investigation will be updated.

Brand Name
BIOMONITOR 2-AF
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15595059
Report Number1028232-2022-05256
Device Sequence Number16678194
Product Code MXD
UDI-Device Identifier04035479135522
UDI-Public(01)04035479135522(17)180930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number398493
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale